Middle east

Facial Paralysis After Pfizer Vaccine Is Rare Complication, Its Origin Unknown, Medic Says

TEL AVIV (Sputnik) – Facial nerve paralysis experienced after receiving the Pfizer/BioNTech vaccine shot against COVID-19 is a rare complication, it does not last long, but causes of this side effect remain unclear, an Israeli doctor and the former head of the World Medical Association, Prof. Leonid Eidelman, told Sputnik.

“This is a very rare complication. We have no idea about its cause, it is uncertain why it [the paralysis] is developing. Facial paralysis itself, without connection to the vaccine shot, results from reasons that we do not know at all. It is also unclear why the paralysis is taking place after the vaccine dose”, Eidelman said.

This complication goes away quickly for the majority of people, the doctor added, noting that some individuals, however, struggle with it longer.

Related Articles

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button
Close
Close